# SDR R61A201508140600

- Difficulty date: August 14, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 11 FROM LBL 12" TO RBL 12" HAS AREAS OF TOP BEAM CORROSION.  MAINTENANCE  INSTALLED REPAIR DOUBLER IAW ETD 2015-170-079025 AND SRM 51-41-01, 51-41-02.
